Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Used tretinoin capsule to cure acne problem, again it started coming back. How to get rid off it?

Hello doctor I was using tretinoin capsule 1 yr back and acne was completely cured then dermatologist asked me to stop that. My skin was acne free later. Recently since 2 months I feel that acne is coming back again.i am using faceclin gel now. I was diagnosed to have pcos but in recent check up doctor says that Im fine and stop medication for same. But I could see changes I m worried whether acne will get worse again
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi acne vulgaris is commonest problem in teenagers.it can occur with recurrences when ever there is hormonal breakdown.it can be treated by tretinion capsule.there is no as such treatment which completely eradicates acne vulgaris.as of present epiduo is the best treatment is best option available
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor